View Full Version : Shedding question

02-15-2015, 06:34 PM
Has anyone had no shed on finasteride and then a 11-12 month mark experienced a huge one? Had this happen to me and during the shed my hair line was stinging and burning. After the shed subsided, I now have painful spots on my scalp on the sides, one in the middle, and sometimes pain right where my hairline meets the sides. I can't even wear a beanie because it hurts feels bruised in those areas with one on. I also quit minoxidil because it seemed to be making the pain worse and when I was just only taking fin, my scalp was getting greasy and I had pimples along my hair line which I've never had.

Sucks because I had no shed up until 12 months and then bam. Hair quality turned terrible, weak, and straw like. And please don't say fin isn't strong enough because before fin, I NEVER had scalp pain or anything.
Really need to know if fin f****** up my hormones and maybe I should definitely be quitting or if this usually happens with a finasteride shed. It's odd because I was shedding HARD for two months and then it subsided but now it's been for months and I'm still shedding. When I itch the back of my scalp, I get a few hairs and they all have white bulbs. Not sure if fin caused a telogen effluvium either, but k need responses from people that can relate please!

02-16-2015, 03:51 AM
There is nothing as distraught as seeing your hair loosing again. Have you considered using minox along with or some shampoos (niz??) and conditioner? I think using them once or twice a week is sufficient to keep fin going.

If you’re continually observed shedding for more than 4-6 weeks, you should switch to an alternative. Probably, you have reached the maximum benefit from fin.

02-16-2015, 06:11 AM
I used minox for 2 years, but had to quit because it was irritating the hell out of my hair line when this shed kicked in. I really do not want to take Dutasteride because number 1, it's like 260 for a month at Walgreens, and two, I told my self if fin didn't work I would get an transplant and stay off 5ar inhibitors. I think that the hormonal change from fonasteride was to much for my body and it caused a telogen effluvium and what not on me. I've read that some people respond terribly to 5ar inhibitors, but the scalp pain and what not really has me clueless since I've NEVER had this before finasteride.